# SDR USAA960793

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 38,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH CRACK BS 178 BULKHEAD LBL 5.7 WL 184 BEAM CHORD.  STOP DRILLED AND INSTALLED REPAIR ANGLE, REPAIRED PER TR 53-10-17.  (M)
